# SDR AWXA200600654

- Difficulty date: April 8, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N674AW
- Make and model: Airbus A320-232
- Aircraft serial: 2359
- Aircraft time: 4,746 hours, 1,790 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Faulty
- Location: Sfcc1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SUSPECTED ABORTED TAKE OFF.  CREW REPORTED ECAM : FLT/CTL FLAP SYS 1.  MAINTENANCE REPORTED POST FLIGHT FAULTS CSU 51CV OR FAULT IN WIRING TO SFCC1.  MAINTENANCE SWAPPED SFCC 1 & 2 PER TSM 27-51-00-810-805.  CYCLED FLAPS, NO FAULTS. SFCCS REMAIN SWAPPED.  REPORTED FOR PERCAUTIONARY PURPOSES. ABORTED TAKE OFF CONFIRMED.  CREW REPORTED THAT ON INTIAL T/O ROLL RECIEVED ECAM FLAP SYS ONE FAULT.  TAXI SPEED WAS NOT EXCEEDED ON RUNWAY.  CREW TAXIED OFF RUNWAY THEN RETURNED TO THE GATE FOR MX.
